# SDR REXA2022092002113

- Difficulty date: September 13, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME (ANGLE) CORRODED AT FS265.00 BETWEEN STGR 26L AND 27	REMOVED AND REPLACED ANGLE IAW BOMBARDIER CRJ900 SRM 51-42-06-001-001-A01
